# SDR USAA990371

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AFT PRESSURE BULKHEAD DOME WEB STIFFENER AT BOTTOM OF BL 0 STATION 1016.  INSTALLED REPAIR STIFFENER AND REPAIR SPLICES PER SRM 53-70-11.  (M)
